MathSciNet Relay Station
MathSciNet bibliographic data
MR1020481 54H20 (11K55 28D05 58F11)
Blanchard, F. $\beta$-expansions and symbolic dynamics. Theoret. Comput. Sci. 65 (1989), no. 2, 131–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement